Vol. 11. No. 2. (2022)

I. Chajda and H. Länger
Compositions and decompositions of binary relations
DOI: 10.13164/ma.2022.8


K. K. Haugen and H. Arntzen
The trade-off between goals and uncertainty of outcome in professional team sports
DOI: 10.13164/ma.2022.9


A. Lachouri, A. Ardjouni and A. Djoudi
Existence and uniqueness results for nonlinear fractional Langevin integro-differential equations with boundary conditions
DOI: 10.13164/ma.2022.10


Z. Ma and E. Fokoué
Bayesian variable selection for linear regression with the κ-G priors
DOI: 10.13164/ma.2022.11


O. Olela Otafudu and D. Mukonda
On Bourbaki-bounded sets on quasi-pseudometric spaces
DOI: 10.13164/ma.2022.12


M. I. Qureshi, N. Akhtar, I. Husain and J. Ara
Closed form expressions for curved surface area of revolution of hyperbolas: A hypergeometric function approach
DOI: 10.13164/ma.2022.13


B. Singh and D. Singh
On μ-proximity spaces
DOI: 10.13164/ma.2022.14